# SDR AALA202511173480

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 12,306 hours, 4,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14126
- Condition: Damaged
- Location: Zone 800
- Part time: 31,752 hours, 13,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER INSPECTION OF R1 DOOR SLIDE FOUND SLIDE WILL NEED TO BE REPLACED BEFORE FURTHER FLIGHT. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE. PER JOB CARD NUMBER 09L20025004.
